default-icon
Drug adicter
Sir my question is how to get away from bupernorphine naloxone tablet of 2mg. I am using this tablet from last 5 years when I stop using tablet I can't sleep and loose motion start Please help me out of it
35 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Sharath Kumar K N
General Physician Mandya
Hello,, Buprenorphine is an opioid medication. An opioid is sometimes called a narcotic. Naloxone is an special narcotic drug that reverses the effects of other narcotic medicines.Buprenorphine and naloxone is a combination medicine used to treat narcotic (opiate) addiction. It's been very long time since you are taking medicines, since you experience sideffects after stopping medicines, you need to consult psychiatrist first and dosage to be reduces on regular basis till you stop taking it completely. So please consult your psychiatrist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.